# SDR COMA0560142

- Difficulty date: February 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 21,133 hours, 19,638 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5082 - DURING TAKEOFF ROLL AT 60 KNOTS RECEIVED AN IDG CAUTION MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  DEFERRED FAILED IDG PER MEL 24-11-01-1.
